# SDR SWAA2021101220692

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT THE AFT CARGO BAY BS 727C,  RBL 7,  WL 151.  REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G-0.  FABRICATED A NEW ATTACH ANGLE. LOCATED, AND DRILL IAW SRM 51-40-05 AND DWG 146A1320. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-41-370-802, AND AMM 51-21-370-804.  INSTALLED ATTACH ANGLE IAW SRM 51-40-02 PAR 7,  DWG 146A7500.
